ConsumerLab.com uses JavaScript to provide the best possible experience for our content, but your browser has it disabled. Learn how to enable it here.

About ConsumerLab.com

Posted August 5, 2017

Children's Ayurvedic Medicine Formula Contains High Levels of Lead

On August 4, 2017, the FDA warned parents and caregivers not to use Balguti Kesaria Ayurvedic Medicine due to the risk of lead poisoning. 

Exposure to lead, even at low levels, is associated with neurological impairment, and in children, learning disabilities and lower IQ scores. Lead can accumulate in the body over time. Symptoms of lead toxicity include abdominal pain, headache, changes in blood pressure, dizziness, kidney and brain damage.

Balguti Kesaria Ayurvedic Medicine is sold online and is manufactured by multiple companies, including Kesari Ayurvedic Pharmacy in India. It is used with infants and children for a number of conditions, including rickets, cold and cough, worms, and teething.

Consumers who have purchased this product should not use it and should discard it, and should contact their doctor. Consumers and healthcare providers may also report any adverse reactions to the FDA's MedWatch Adverse Event Reporting Program.

See Related Warnings:

Chinese Herbal Supplement Recalled Due to Lead Contamination

Ground Turmeric Spice Recalled Due to Lead Contamination

Turmeric Spice Recall Expanded to Include More Brands

Herbal Supplements Linked to Heavy Metal Poisoning

For more information about this recall, use the link below: